MAUDE Adverse Event Report: MICROGENICS CORPORATION ABBOTT VANCOMYCIN ASSAY; VANCOMYCIN TEST SYSTEM, PRODUCT CODE: LEH

MICROGENICS CORPORATION ABBOTT VANCOMYCIN ASSAY; VANCOMYCIN TEST SYSTEM, PRODUCT CODE: LEH
Model Number 6E44-21
Medical Device Problem Code Cross Reactivity (1137)
Health Effect - Clinical Code Toxemia (2207)
Date of Event 11/30/2017
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6).Customer is not willing to give patient information or if treatment was given.Both tubes were plasma spun at 10 min at 5000 rpm.On (b)(6) 2017 t19:16:43z : chatfam : : new lot of cal and rtg being sent in for trouble shooting ncchatfam (b)(6) 2017 1420.

Brand Name
ABBOTT VANCOMYCIN ASSAY
Common Device Name
VANCOMYCIN TEST SYSTEM, PRODUCT CODE: LEH
Manufacturer (Section D)
MICROGENICS CORPORATION
46500 kato road
fremont CA 94538
MDR Report Key7124389
Report Number3010939897-2017-00004
Device Sequence Number2144462
Product Code LEH
UDI-Device Identifier00380740009847
UDI-Public00380740009847
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K050419
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Model Number6E44-21
Device Catalogue Number6E44-21
Device Lot Number713346FD01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2017
Initial Report FDA Received Date12/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;